

Oregon Transportation Commission

Formal Meeting Agenda; Thursday, May 9, 2024

Hybrid: In-Person & Zoom – Owyhee River Room, Four Rivers Cultural Center 676 SW 5th Ave. Ontario, OR 97914

Formal Meeting

8:00 AM Agenda review and briefing session in Snake River Room

Please note: *All times are local time, **Mountain** Daylight Time. The regular meeting is expected to run from 9am to approximately 4:40pm Mountain time, or **8am to approximately 3:40pm Pacific time.**

This meeting will be in person but also can be viewed on our ODOT YouTube at <u>https://www.youtube.com/c/OregonDOT</u>. Closed Captioning is available on the livestream.

The Oregon Transportation Commission welcomes written and oral testimony for this meeting. Written testimony to be submitted and signups for oral testimony by *12:00pm (Pacific), Tuesday, May 7, 2024.*

To sign-up and submit written testimony please complete the <u>comment form</u> on our website at <u>https://www.oregon.gov/odot/Get-involved/Pages/OTC Main.aspx</u>.

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation times of agenda item(s) to accommodate unscheduled business needs. All portions of the meeting are open to the public unless noted as an executive session. All meeting attendees should join in-person or virtually when the meeting begins to avoid missing an item of interest. <u>Website address to view agendas/minutes/materials</u>

The meeting is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to <u>Micayla Callahan</u>, <u>Commission Executive Support</u>, at 503-798-3972 (or statewide relay 711).

Time (Mountain)	Order	Type	REGULAR AGENDA
9:00 AM	A)	Chair's Report	Welcome and comments from the Chair (10 min., OTC Chair Julie Brown)
9:10 AM	B)	Public Comment	The Commission allots 3 minutes per person (may change at the Chair's discretion) for public comments. (30 min., OTC Commission Staff)
9:40 AM	C)	Director's Report & Consent Agenda	Director's Report & Consent Agenda Items: Receive agency report from the Director followed by approval of the consent agenda. (15 min., ODOT Director Kristopher Strickler)
9:55 AM	D)	Informational	<u>Committee Updates:</u> Receive an update from Commissioners on their respective committees. (20 mins., OTC Members)
10:15 AM	E)	Discussion	<u>Agenda Planning Look-ahead:</u> Review proposed agenda items for upcoming OTC meetings and provide any feedback or direction to ODOT staff. (15 mins., OTC members and ODOT Leadership)
10:30 AM	F)	Discussion	Operational Report: Receive a report on ODOT operations, including project delivery, customer service, and budget. (20 mins., Assistant Director for Revenue, Finance, and Compliance Travis Brouwer, Delivery and Operations Administrator Mac Lynde)
10:50 AM		BREAK	<u>10 minutes</u>
11:00 AM	G)	Informational	Southeast ACT Update: Receive a presentation on the Southeast Area Commission on Transportation's 2023-2025 Work Plan. (15 mins., Region 5 Manager Ken Patterson, Region 5 Area Manager Sean Maloney, City Manager

OF OREGON		Oregon Transportation Commission			
		Formal Meeting Agenda; Thursday, May 9, 2024			
		Hybrid: In-Person & Zoom – Owyhee River Room, Four Rivers Cultural Center 676 SW 5th Ave. Ontario, OR 97914			
000			of Ontario Dan Cummins, and SEACT Rep Mike McLaughlin)		
11:15 AM	H)	Discussion	<u>State of the System Dashboard Review:</u> Receive a Presentation on the State of the System Dashboard. (35 mins., Policy, Data and Analysis Division Administrator Amanda Pietz)		
11:50 AM		Lunch	<u>60 minutes</u>		
12:50 PM	I)	Discussion	<u>Urban Mobility Strategy Finance Plan:</u> Provide direction on options to close the funding gap for the Urban Mobility Strategy, particularly the I-205 Abernethy Bridge Project. (45 mins., Assistant Director for Revenue, Finance, and Compliance Travis Brouwer, Urban Mobility Office Director Brendan Finn)		
1:35 PM	J1)	Discussion	Project Delivery Program Update: Receive an informational update on improvement efforts in the Oregon Department of Transportation's (ODOT) project delivery program. (15 min., Delivery and Operations Division Administrator Mac Lynde, Deputy Delivery and Operations Division Administrator Tova Peltz)		
1:50 PM	J2)	Decision	I-205 Construction Authorization Increase: Approve an increase in Construction Authorization for the I-205: I-5 to OR213, Phase 1A (Abernethy Bridge) project from \$514,800,000 to \$600,00,000 for a total increase of \$85,200,000. (<i>30 min., Urban Mobility Office Director Brendan Finn</i>)		
2:20 PM	J3)	Decision	OR217 Construction Authorization Increase: Approve an increase in Construction Authorization for the OR217: OR10-OR99W Construction Phase from \$131,693,018.31 to \$147,081,690.39. (20 mins., Region 1 Manager Rian Windsheimer and Region 1 Project Delivery Manager Matt Freitag)		
2:40 PM	J4)	Decision	2024-2027 STIP Rebalance: Approve the recommendation to adjust projects in the 2024-2027 STIP to align with forecasted annual federal and state funds. (30 mins., Assistant Director for Revenue, Finance, and Compliance Travis Brouwer, Delivery and Operations Administrator Mac Lynde, and Deputy Delivery and Operations Division Administrator Tova Peltz)		
3:10 PM		BREAK	<u>10 minutes</u>		
3:20 PM	K)	Informational	Safety Update: Receive an update on ODOT's work to improve safety across the transportation system through policy, guidance and capital investment programs. (20 mins., DMV Administrator Amy Joyce, Policy, Data and Analysis Division Administrator Amanda Pietz, Deputy Delivery and Operations Division Administrator Tova Peltz)		
3:40 PM	L)	Informational	DMV Update: Receive an update on DMV's operations, as well as preparation for Real ID federal enforcement starting May 7, 2025. (30 mins., DMV Administrator Amy Joyce)		
4:10 PM	M)	Informational	<u>Public Transportation Division Update:</u> Receive an informational update on Public Transportation Division programs and development including investment programs, Innovative Mobility Program and Oregon Passenger Rail Program. (30 <i>mins., Public Transportation Division Administrator Suzanne Carlson</i>)		
4:40 PM		ADJOURN			

Oregon Transportation Commission



Formal Meeting Agenda; Thursday, May 9, 2024 Hybrid: In-Person & Zoom – Owyhee River Room, Four Rivers Cultural Center

676 SW 5th Ave. Ontario, OR 97914

Consent Agenda

1. Approve the summary of the March 14, 2024 regular meeting.

2. Approve the future commission meetings:

- a. June 13, 2024 Hybrid, Transportation Building, Salem
- b. August 1, 2024 Hybrid Florence Area, specific location TBD

3. Oregon Administrative Rules (OARs), approve the following:

a. Rules proposed: Amendment of 731-005-0420, 731-005-0430, 731-005-0440, 731-005-0460, 731-005-0470, 731-005-0490, 731-005-0505, 731-005-0510, 731-005-0520, 731-005-0530, 731-005-0540, 731-005-0550, 731-005-0560, 731-005-0590, 731-005-0600, 731-005-0620, 731-005-0650, 731-005-0660, 731-005-0670, 731-005-0690, 731-005-0700, 731-005-0710, 731-005-0740, 731-005-0760, 731-005-0770, 731-005-0800, 731-007-0500, 731-007-0520, 731-007-0530, 731-007-0540, 731-007-0560, 731-007-0570, 731-149-0010; and the repeal of 731-005-0410, 731-005-0500, 731-007-0200, 731-007-0210, 731-007-0220, 731-007-0225, 731-007-0230, 731-007-0240, 731-007-0250, 731-007-0260, 731-007-0340, 731-007-0350, 731-007-0360, 731-007-0370, 731-007-0380, 731-007-0390, 731-007-0400, 731-007-0510 relating to public improvement contracts for construction.

b. Rule proposed: Temporary amendment of 732-042-0045 relating to amending the 2023-2025 STIF Plan.

c. Rule proposed: Amendment of 735-070-0030 relating to suspension or revocation for out-of-state convictions.

d. Rule proposed: Amendment of 735-070-0170 relating to CDL out-of-service violation civil penalties.

- 4. Internal Audit Report #24-01 on Active Transportation: Accept the Oregon Department of Transportation's (ODOT) Internal Audit Report #24-01 on agency efforts to build bicycle and pedestrian facilities on state highways.
- 5. Strategic Action Plan Progress Report: Receive the May 2024 Strategic Action Plan (SAP) Progress Report.
- 6. 2024-2027 STIP to add funding for the Northwest Oregon 2024-2027 ADA curb ramp design, phase 2 project and modify the project name: Approve amending the 2024-2027 Statewide Transportation Improvement Program (STIP) to add right of way, utility relocation and construction funding for the Northwest Oregon 2024-2027 ADA curb ramp design, phase 2 project in the amount of \$117,222,000 and change the name to Northwest Oregon 2024-2027 ADA curb ramps, phase 2.



Formal Meeting Agenda; Thursday, May 9, 2024

Hybrid: In-Person & Zoom - Owyhee River Room, Four Rivers Cultural Center 676 SW 5th Ave. Ontario, OR 97914

Tour/Site Visit w/ Lunch – Wednesday, May 8, 2024							
2:30pm	Tour Start	Depart from Holiday Inn hotel (Malheur Express Bus), Ken Patterson , Region 5 Manager, will lead the tour through projects in the Ontario area.					
5:00pm	Tour Ends	Return to Holiday Inn hotel. Hotel check-in, as needed. Dinner provided at 6:00pm; Lewis and Clark room.					
• Site Visits/Tour: Route will pass and/or stop at the following locations, but may not be in this order							
(Ontario Maintenance Station						
(ODOT Projects on	ODOT Projects on SE 5 th Street and SE 2 nd Street					
(6 th Street and Park Ave City of Nyssa Project						
(Cairo Junction Roundabout						
	07	TC Dinner – Wednesdav, Mav 8, 2024					

6:00-7:30pm

anesaay, may 0, 4

Holiday Inn hotel ODOT Leadership, OTC Members, and local leaders. Dinner provided by ODOT.